Arkiv för Matematik

  • Ark. Mat.
  • Volume 5, Number 3-4 (1964), 327-330.

A characteristic property of Euclidean spaces

Sten Olof Carlsson

Full-text: Open access

Article information

Source
Ark. Mat., Volume 5, Number 3-4 (1964), 327-330.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893453

Digital Object Identifier
doi:10.1007/BF02591133

Mathematical Reviews number (MathSciNet)
MR218878

Zentralblatt MATH identifier
0171.10703

Rights
1965 © Swets & Zeitlinger B.V.

Citation

Carlsson, Sten Olof. A characteristic property of Euclidean spaces. Ark. Mat. 5 (1964), no. 3-4, 327--330. doi:10.1007/BF02591133. https://projecteuclid.org/euclid.afm/1485893453


Export citation

References

  • Carlsson, S. O., Orthogonality in normed linear spaces. Arkiv Mat. 4, 297–318 (1961).
  • Day, M. M., Normed linear spaces. Ergebn. d. Math. Springer-Verlag, 1958.
  • Schoenberg, I. J., A remark on M. M. Day's characterization of inner-product speces and a conjecture of L. M. Blumenthal. Proc. Amer. Math. Soc. 3, 961–964 (1952).